# SDR SWAA2020061290817

- Difficulty date: June 9, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 53,552 hours, 31,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1670; M1672; M1673 AND M1675 IN THE CABIN.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERIES AT LOCATIONS M1670; M1672; M1673 AND M1675 IN THE CABIN PER AMM 33-51-06.
